# SDR SWAA2025021889633

- Difficulty date: January 25, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 50,837 hours, 30,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN LOWER FASTENER HOLE LOCATED AT BS 727 FRAME INNER CHORD AT S-18A LEFT SIDE.CRACK DIRECTION 6 O CLOCK.AFT CARGO COMPARTMENT 2025-91801<[01] TOOL USED P/N: NORTEC 500D; S/N: N500X1693P030456; CAL DUE: 14-APR-25.;[02] STEP 7 TOOL USED: EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N: 240525411; DUE DATE: 13-NOV-25.;[03] PERFORMED REPAIR ON LOWER FASTENER HOLE LOCATED AT BS 727 FRAME INNER CHORD AT S-18A LEFT SIDE AT AFT CARGO COMPARTMENT IAW EA 25-153-00237. SEE INDIVIDUAL SIGN OFF BELOW.;[04] PERFORMED REPAIR ON LOWER FASTENER HOLE LOCATED AT BS 727 FRAME INNER CHORD AT S-18A LEFT SIDE AT AFT CARGO COMPARTMENT IAW EA 25-153-00237. SEE INDIVIDUAL SIGN OFF BELOW. RII
